# SDR TWAA9801403

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Worn
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 337 - UPON LEVEL OFF AT FL350, CABIN CONTINUED TO CLIMB.  DESCENDED TO FL240.  CABIN ALTITUDE REACHED 13000 FT.  REGAINED CONTROL OF CABIN WITH MANUAL CONTROL OF OUTFLOW VALVE.  REPLACED BOTH CABIN PRESSUE CONTROLLERS AND BROKEN CLAMP ON A DUCT.  (M)
